# SDR UIEA2018031300381

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,178 hours, 18,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 80217012
- Part serial: 200206150
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV SWITCH BROKEN.  REMOVED AND REPLACED THE HPSOV SWITCH IAW AMM 36-11-07.
